Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Dynamic crack propagation in sheets of compressible neo-Hookean material under general in-plane loading


Author: Angelo Marcello Tarantino
Journal: Quart. Appl. Math. 59 (2001), 479-492
MSC: Primary 74R05; Secondary 74B20, 74H99
DOI: https://doi.org/10.1090/qam/1848530
MathSciNet review: MR1848530
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74R05, 74B20, 74H99

Retrieve articles in all journals with MSC: 74R05, 74B20, 74H99


Additional Information

DOI: https://doi.org/10.1090/qam/1848530
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website